MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ALTIVATE REVERSE SHOULDER; ALTIVATE REVERSE, HUMERAL STEM, SMALL SHELL, SZ 10X48MM

ENCORE MEDICAL L.P. ALTIVATE REVERSE SHOULDER; ALTIVATE REVERSE, HUMERAL STEM, SMALL SHELL, SZ 10X48MM
Model Number 533-10-048
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as periprosthetic fracture of stem.The previous surgery and the surgery detailed in this event occurred 21 days apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to periprosthetic fracture of stem.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Due to short term between previous and revision surgery, it is also possible that event may have occurred due to lack of post-operative care, patient noncompliance with medical instructions, improper surgical technique or incorrect implant selection.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to these documents as soon as it becomes available.
 
Event or Problem Description
Revision surgery - periprosthetic fracture of stem.

Brand Name
ALTIVATE REVERSE SHOULDER
Common Device Name
ALTIVATE REVERSE, HUMERAL STEM, SMALL SHELL, SZ 10X48MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key11919122
Report Number1644408-2021-00466
Device Sequence Number16961270
Product Code KWS
UDI-Device Identifier00190446334972
UDI-Public(01)00190446334972
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190290
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number533-10-048
Device Catalogue Number533-10-048
Device Lot Number1492A1116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
509-03-032 LOT 952W1143
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR